Couldn't find what you looking for?

TRY OUR SEARCH!

ok, so i came off birth control a few weeks ago trying to conceive. i had sex around the time i was supposed to ovulate and then a few days later i started to feel light headed and dizzy and just not myself. now im feeling very gassy and bloated, constipated and my nipples are very sore. my nipples are a sign of my period coming but they have been sore since last week, as well as the gas and the bloating. iam due to get my period on the 6th or 7th as long as my period is regular after coming off the pill. today i read that coming off the pill has also given other people the light headedness and dizziness that i have experienced so im a little confused as to weather or not these symptoms are pregnancy related or due to coming off the pill. can anyone tell me if they have ever had this problem before ?

Loading...

I am assuming that the issues that you're having are more related to coming off the pill than actually being pregnancy related. At this point, I am not sure what the issue is until you can take a pregnancy test. What do you think? What was the contraception that you were on?
Reply

Loading...

hey I would love to know if you are pregnant..could you post back and let me know!!
Reply

Loading...

I agree! We would like to hear how you're doing, Sammi! Can you let me know how you are doing okay? Thanks!
Reply

Loading...

hey everyone, well i took 4 hpts and they were all negative and AF came on sunday..its on and off though, nothing steady. I have no other symptoms though so i think everything i had experienced was from comming off the pill. thank you everyone for your help and concerns though.
Reply

Loading...

HI there, it is probably because you were coming off the pill. PLease let us know how things are going for you and---just to be clear, you are trying for a baby, right? Let us know how that turns out!!
Reply

Loading...

This is from experience. I stopped b-control pill four cycles ago. The first month coming off, I thought for sure I was pregnant! I was nauseated, light headed, had a back-ache, pretty much everything you noted in your post. I was so anxious, I took 3 HPTs before my next period was even due! Anyway, needless to say, I wasn't pregnant. The symptoms were from coming off the pill. The next month I had no symptoms like that at all. Four cycles now, well on the fourth, and not pregnant. I'm hoping that this is the month! Good luck to you Sammi!
Reply

Loading...

I wish you lots of luck. Thank you for posting information that supported some of what I said too! It was really helpful. :)
Reply

Loading...

alright i was on the depo.. and i came off of it because it was giving me badd pains and was making me ill.. me and my bf had slip ups and a few slip ups but before i put in the nuva ring.... i had to do a pregnancy and it came out negative but lately ive been feeling veryy nauseous, i get very bad motion sickness, dizzy, tired, always having head aches, what can be the cause of this? ! ?
Reply

Loading...

Hi nella! These could very well be symptoms from the nuva ring. If it is a new b-control method for you, your body is probably adjusting. I know, for me, if I go without taking the pill for even one cycle, going back on, I get nauseated, light headed, and headaches as well, and I have been taking b-control for 10 years (on and off). If the symptoms keep occuring after having the nuva-ring for one cycle, I would consult with your doc. Good luck!
Reply

Loading...

Thanks :-) i got my period but its harshhhhh cramping i couldnt even get out of bed cuz of it.. it was So bad :'(
Reply

Loading...